# SDR CALA2022072501874

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777
- Aircraft serial: 26939
- Aircraft time: 98,876 hours, 13,332 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Condition: Missing
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING PANEL 561QB IS MISSING. REQUIRE A NEW PANEL FOR INSTALLATION. FABRICATING AND INSTALLING TEMPORARY PANEL 561QB.  REF L/P 9141481 FOR DIP TO PERFORM PART 2 BEFORE EACH CYCLE INSPECTION AND PART 3 PERMANENT REPAIR.
